RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1259–1262 (Mi dan33540)  

MATHEMATICS

A limit theorem for the number of level crossings by a stationary Gaussian process

M. P. Ershov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (451 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Линник
Received: 25.02.1967

Citation: M. P. Ershov, “A limit theorem for the number of level crossings by a stationary Gaussian process”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1259–1262

Citation in format AMSBIB
\Bibitem{Ers67}
\by M.~P.~Ershov
\paper A limit theorem for the number of level crossings by a stationary Gaussian process
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1259--1262
\mathnet{http://mi.mathnet.ru/dan33540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224155}
\zmath{https://zbmath.org/?q=an:0177.45402}


Linking options:
  • http://mi.mathnet.ru/eng/dan33540
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019